# SDR ASAA2017012119741

- Difficulty date: January 21, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 51,262 hours, 19,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOORBEAM CORRODED BS 986.5, BL 0 - RBL 50.  ACFT GROUNDED.  REMOVED CORROSION, AND FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-70-51-2R-4  AND EA-18415.
